# SDR CALA0500344

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 20,840 hours, 11,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF INTERCOSTAL AT STA 340-360, LBL 11 IS CRACKED.  INSTALLED ANGLE PER SRM 51-10-02 AND ECRA 5310-03585.
